A degenerate parabolic equation in noncylindrical domains.
Mathematische Annalen, Tome 294 (1992) no. 4, pp. 551-578
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__294_4_165017,
author = {M. Bertsch and R. Dal Passo and B. Franchi},
title = {A degenerate parabolic equation in noncylindrical domains.},
journal = {Mathematische Annalen},
pages = {551--578},
year = {1992},
volume = {294},
number = {4},
zbl = {0754.35071},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165017/}
}
M. Bertsch; R. Dal Passo; B. Franchi. A degenerate parabolic equation in noncylindrical domains.. Mathematische Annalen, Tome 294 (1992) no. 4, pp. 551-578. http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165017/